# SDR ASAA2016020315278

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,884 hours, 8,795 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP PERFORMED QRH PROCEDURE SATCOM RESTORED.  ACFT GROUNDED. VERIFIED SATCOM PROMPT ON BOTH MCDU'S. REF FIM 23-15, TASK 801.
